# SDR EIA2007072

- Difficulty date: April 8, 2007
- Submitted: May 8, 2007
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- Aircraft time: 96,354 hours, 22,862 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: S1356B37
- Part serial: 997109
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPPER DECK EMERGENCY DOME LITE INOP.  REMOVED AND REPLACED EMERGENCY BATTERY PACK AND OPS CKD PER B747 AMM 33-51-00.
